It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lyme Disease Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-29-2012, 06:02 AM   #1
Member
(female)
 
Join Date: Aug 2012
Location: Reno, NV
Posts: 92
annalisa9397 HB Userannalisa9397 HB Userannalisa9397 HB User
Big setback - help please

Hi, I've been in treatment for 10 mos. I've been on many different antibiotics and have really made a lot of progress. In fact, I went back to work a month ago. About ten days ago I started having a lot of diarrhea and feeling weak and my head is very foggy and dizzy. I talked to my llmd yesterday. They want to do a cdiff test to check for possible parasites. They also want me to stop antibiotics for 3 days. Has anyone gone thru something similar?

I am really depressed about this. My face is also a little numb, I have no appetite and basically feel like I've taken a huge step backwards.

I would appreciate anybody writing about a similar experience and what happened with you.
Thank you!
Annalisa

 
Closed Thread

Tags
dizzy, lyme, setbacks, stop antibiotics, weak body



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



jojo (69), jenj770 (45), tess201 (30), ticker (14), Administrator (11), 6Blues (9), annalisa9397 (7), dganz (5), Katherine777 (5), lala52 (5)

Site Wide Totals

teteri66 (1180), MSJayhawk (1005), Apollo123 (905), Titchou (848), janewhite1 (823), Gabriel (759), ladybud (754), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 08:00 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!